# SDR LR7A00101

- Difficulty date: June 3, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 20,143 hours, 11,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 37234919
- Condition: Corroded
- Location: Fuselage
- Part time: 1,845 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 INSPECTION PER JOB CARD HSP53161, FOUND RT FS 517 CHINE PLATE CORRODED IN D-RING WELL AT WL 146, RBL 61.  REPLACED CHINE PLATE FS 245E-517 PER SRM SMP 583-51-60 & 51-70.
